MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. SNF/SL; VENA CAVA FILTER

BARD PERIPHERAL VASCULAR, INC. SNF/SL; VENA CAVA FILTER
Model Number 2120F
Medical Device Problem Codes Malposition of Device (2616); Patient Device Interaction Problem (4001); Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot no for the device was not provided, therefore a lot history review could not be performed.The device was not returned for evaluation.Medical records were provided and reviewed.Therefore, the investigation is confirmed for tilt, perforation and migration.Based on the available information, the definitive root cause is unknown.The device is labeled for single use.
 
Event or Problem Description
A review of the reported information indicated that model 2120f vena cava filter experienced tilt, perforation and migration.The information was received from a one source.This malfunction involved one patient with no patient consequences.The reported patient is (b)(6).Weight and sex of the patient was not provided.

Brand Name
SNF/SL
Common Device Name
VENA CAVA FILTER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key12163595
Report Number2020394-2021-80561
Device Sequence Number4700810
Product Code DTK
UDI-Device Identifier00801741040900
UDI-Public(01)00801741040900
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number2120F
Device Catalogue Number2120F
Device Lot NumberUNKNOWN
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/30/2021
Initial Report FDA Received Date07/13/2021
Patient Sequence Number1